×

Found 3 Documents (Results 1–3)

100
MathJax

On the six-dimensional sphere with a nearly Kählerian structure. (English. Russian original) Zbl 1462.53017

J. Math. Sci., New York 245, No. 5, 553-567 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 146, 3-16 (2018).
MSC:  53C15 53C56 53C55
PDF BibTeX XML Cite
Full Text: DOI

Almost contact metric structures on the hypersurface of almost Hermitian manifolds. (English. Russian original) Zbl 1325.53037

J. Math. Sci., New York 207, No. 4, 513-537 (2015); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 127 (2014).
MSC:  53C15 53C20 53-02
PDF BibTeX XML Cite
Full Text: DOI

Geometry of 6-dimensional Hermitian manifolds of the octave algebra. (English. Russian original) Zbl 1365.53064

J. Math. Sci., New York 207, No. 3, 354-388 (2015); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 126 (2013).
MSC:  53C55 53-02
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification